MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE MEDIAL CONGRUENT LEFT 13 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE MEDIAL CONGRUENT LEFT 13 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the poly package had hair in it.No additional information according to the per.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found the sterile blister was opened.A hair-like foreign debris and a red-brown stain were identified in the sterile packaging.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.This complaint was confirmed by evaluation of the returned device(s).As the product was returned opened, it cannot be confirmed when or how the foreign debris and stain were introduced to the sterile packaging or the conformance of the product when it left zimmer biomet, therefore, a definitive root cause cannot be determined.A capa was previously initiated for the reported event.

Brand Name
ARTICULAR SURFACE MEDIAL CONGRUENT LEFT 13 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11947919
Report Number0001822565-2021-01585
Device Sequence Number1058473
Product Code MBH
UDI-Device Identifier00889024469327
UDI-Public(01)00889024469327(17)250929(10)64898417
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2025
Device Model NumberN/A
Device Catalogue Number42512100813
Device Lot Number64898417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1